Strongly Regular Graph Conference Graph Integral Graph
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 37, No 4, (2011), 353p-364p
We say that a regular graph G of order n and degree r і 1 (which is not the complete graph) is strongly regular if there exist non-negative integers t and q such that |SiЗSj| = t for any two adjacent vertices i and j, and |SiЗSj| = q for any two distinct non-adjacent vertices i and j, where Sk denotes the neighborhood of the vertex k. Let l1 = r, l2 and l3 be the distinct eigenvalues of a connected strongly regular graph. Let m1 = 1, m2 and m3 denote the multiplicity of r, l2 and l3, respectively. We here describe the parameters n, r, t and q for strongly regular graphs with m2 = qm3 and m3 = qm2 for q = 2, 3, 4.